MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125805D
Medical Device Problem Codes Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an envoy da, 6f, 105cm, mpd guide catheter (67125805d, 31282758) was impeded in c1 segment of carotid artery and could not deliver to the target site.Doctor removed the guide catheter from patient and found that the distal end of the guide catheter was kinked/bent.The doctor switched to a new guide catheter and delivered it in place.Then a prowler select plus 150/5cm microcatheter (606s255x, 31537084) was delivered and placed and then an unspecified stent was delivered in the microcatheter (mc).The stent was impeded in distal end of microcatheter and could not pass through the microcatheter.The doctor removed the stent and microcatheter from the patient and switched to a new microcatheter to deliver the original stent and completed the procedure.The surgery was prolonged about 10 minutes.There was no patient injury reported.Additional event information received on 04-jul-2025 indicated that the stent was an enterprise2 4mmx23mm (encr402312, lot unknown).There was no torque device used.There was no evidence of physical material within the devices.The microcatheter was not kink/bent.There was no excessive force used with the devices.There were no vessel or aneurysm factors that may have contributed to the events.The 10 minutes procedure prolongation did not result in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, and h11.On 18-aug-2025, it was discovered this event no longer meets us fda reporting guidelines.Therefore, we are un-reporting the event.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22468858
Report Number3008114965-2025-00711
Device Sequence Number4272783
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public(01)10878528000676(17)270228(10)31282758
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125805D
Device Lot Number31282758
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/29/2025
08/18/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/13/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown